Pain in the hip and bottom of my foot right side.

Question

I started Treatment Truvada, Reyataz and Norvir in Feb 09. Currently 376 was 176 in Feb 09 and VL 296 was 410,000 feb 09. I have been having hip pain for about a year and now it is in the bottom of my foot. Dr order MRI and Xray of hip. All came back clear. He was checking for HIV related disorder of the bone in my hip. Problem contines and now my ankel is swollen by the end of each day. Any suggestions on what to look for. Have you seen this before.

Answer

Your current regimen has not been linked to acute bone problems. HIV infection has been associated with increased risk for aspeptic necrosis of the hip and perhaps increased risk for blood clots so a work up is in order to sort out what is causing your pain and swelling. If your swelling is only in one ankle that suggest some sort of mechanical compression or localized dysfunciton in venous or lymphatic drainage in the leg. KH